| Model Number |
SSM-175 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
Event or Problem Description
Healthcare professional reported right side exchange with no complaint against the device.Healthcare professional later reported right side capsular contracture, baker grade iii/iv.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation:based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the device.Additional observations: ¿ observed creases on the device.No further actions are required since no manufacturing issue is observed.
Event or Problem Description
Healthcare professional reported right side exchange with no complaint against the device.Healthcare professional later reported right side capsular contracture, baker grade iii/iv.Device has been explanted and replaced.